# SDR AALA2009051500928

- Difficulty date: May 15, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY EXIT SIGN LOOSE ABOVE SEAT 42C. RESECURED EMERGENCY EXIT SIGN ABOVE SEAT 42C.
